# SDR AJC2006F00001

- Difficulty date: September 29, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N198MR
- Make and model: Amd FALCON50MYST
- Aircraft serial: 149
- Engine: Garrtt TFE731*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR22102
- Part serial: 342
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 2,489 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, F, A

## Discrepancy

AC DEPARTED, ENROUTE, THE CREW REPORTED THAT ABOUT 2 HOURS AND 15 MIN INTO FLIGHT AT FL370, THE BAGGAGE FIRE WARNING LIGHT ILLUMINATED WITH AN AURAL WARNING.  AFTER 3 SECONDS THE LIGHT WENT OUT AND THE HORN HAD BEEN SILENCED.  ONE MINUTE LATER THE SCENARIO REOCCURRED AND THE WARNING LIGHT REMAINED ILLUMINATED.  CREW COMPLETED THE EMERGENCY BAGGAGE COMPARTMENT FIRE CHECK LIST, BLEW FIRE BOTTLE, AND DECLARED AN EMERGENCY AND DIVERTED .  LANDED 10 MINUTES AFTER INITIAL OCCURRENCE, UNEVENTFUL.  AFTER SHUTDOWN ON TAXIWAY, FIRE CREW THERMAL IMAGED THE BAGGAGE COMPARTMENT WITH NEGATIVE RESULTS.  UPON OPENING COMPARTMENT NO EVIDENCE OF SMOKE OR FIRE WAS FOUND, THE COMPARTMENT WAS COOL.  TROUBLESHOOTING REVEALED  BAGGAG
